# SDR CA070111006

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,113 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Frozen
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL AT 20. ON APPROACH, ON FLAP EXTENSION, THEY FROZE AT 20 DEGREES.   OAT WAS ABOUT -25 DEGREES C AT THE TIME, ALTHOUGH THEY WERE ABOUT 1 HOUR AND 10 MINUTES IN FLIGHT AT ABOUT -50 DEGREES FOR MOST OF THE FLIGHT. AIRSPEED WAS 170 KNOTS AT THE TIME OF THE FAILURE.   (TC NR 20070111006)
